Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach infection, gas, bloating, rumbling sound. On fibotab, nexpro. Causes and treatment?

Hello, I have been suffering from stomach infection for the past 5 months, the symptoms of infection is, as the day progress my stomach fill with gas and it would double the size of normal, along with that it makes gurgling sound.. I have consulted Doctor i gave some medicine named FIBOTAB and NEXPRO RD 40 Mg,... still am suffering from infection... would you please tell me what is the cause for this infection, what is the treatment..
Asked On : Mon, 14 May 2012
Answers:  1 Views:  779
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2014
hello, its sad that you are suffering from so long time, doctor had given proper medication to you, looks like needs further investigations, and you have not mentioned about your bowel habits (how do u pass your stools) how is your food habit, if you take spicy food, you have to cut them down with increasing level of salads and little quantity of spices,if you take alcohol,also has to be reduced.
i would recommended you to see your physician and go for ultrasound abdomen.
Answered: Mon, 14 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor